# SDR SWAA2024011640816

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 74,747 hours, 44,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT PANEL EMERGENCY EXIT LIGHT SWITCH GUARD SPRING IS BROKEN<[01] R&R THE AFT F/A PANEL EMER LIGHT SWTCH GUARD REF AMM 33-51-00.
